Skip navigation
BelSU DSpace logo

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://dspace.bsu.edu.ru/handle/123456789/31307
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorPolunin, V. A.-
dc.contributor.authorSoldatov, A. P.-
dc.date.accessioned2020-06-02T18:13:41Z-
dc.date.available2020-06-02T18:13:41Z-
dc.date.issued2018-
dc.identifier.citationPolunin, V. A. Generalized Cauchy integrals on the plane / V. A. Polunin, A. P. Soldatov // Filomat. - 2018. - Vol.32, N3. - P.1107-1116. - (The Third International Conference on Analysis and Applied Mathematics - ICAAM 2016).ru
dc.identifier.urihttp://dspace.bsu.edu.ru/handle/123456789/31307-
dc.description.abstractThe integrals with homogeneous-difference kernels are considered on a smooth contour. The boundary properties of the integrals are described in the Holder space. An analogue of the known Sokhotski-Plemelj formula is obtained. Moreover, the differentiation formula of these integrals is also givenru
dc.language.isoenru
dc.subjectmathematicsru
dc.subjectCauchy integralsru
dc.subjectHolder spaceru
dc.subjectLaplace operatorru
dc.subjectsingular integralru
dc.titleGeneralized Cauchy integrals on the planeru
dc.typeArticleru
Располагается в коллекциях:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Файлы этого ресурса:
Файл Описание РазмерФормат 
Polunin_Generalized.pdf252.64 kBAdobe PDFПросмотреть/Открыть
Показать базовое описание ресурса Просмотр статистики


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.